# SDR CA190913009

- Difficulty date: February 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL604
- System (JASC): 3520 · Passenger Oxygen System
- Part: Flex Line
- Part number: O2C20T15XXXX
- Condition: Cracked
- Location: Oxygen Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CUSTOMER FOUND THAT ALL PSU PASSENGER OXYGEN MASK STOWAGE BOX FLEXIBLE HOSE LEAKING DURING MAINTENANCE TASKS.
